Hiroshima Mathematical Journal

Necessary and sufficient condition for eventual decay of oscillations in general functional equations with delays

Bhagat Singh

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 10, Number 1 (1980), 1-9.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206134574

Digital Object Identifier
doi:10.32917/hmj/1206134574

Mathematical Reviews number (MathSciNet)
MR558845

Zentralblatt MATH identifier
0449.34051

Subjects
Primary: 34K20: Stability theory

Citation

Singh, Bhagat. Necessary and sufficient condition for eventual decay of oscillations in general functional equations with delays. Hiroshima Math. J. 10 (1980), no. 1, 1--9. doi:10.32917/hmj/1206134574. https://projecteuclid.org/euclid.hmj/1206134574


Export citation

References

  • [1] T. Kusano and H. Onose, Asymptotic decay of oscillatory solutions of second order differential equation with forcing term, Proc. Amer. Math. Soc., 2 (1977), 251-257.
  • [2] B. Singh, Forced oscillations in general ordinary differential equations with deviating arguments, Hiroshima Math. J., 6 (1976), 7-14.
  • [3] B. Singh, A correction to "Forced oscillations in general ordinary differential equations with deviating arguments", Hiroshima Math. J., 9 (1979), 277-302.
  • [4] B. Singh, Forced nonoscillations in second order functional equations, Hiroshima Math. J., 7 (1977), 657-665.
  • [5] B. Singh, A necessary and sufficient condition for the oscillation of an even order nonlinear delay differential equation, Canad. J. Math., 25 (1973), 1078-1089.
  • [6] B. Singh, General functional differential equations and their asymptotic oscillatory behavior, Yokohama Math. J., 24 (1976), 125-132.